# SDR AALA202505207826

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 16,267 hours, 6,135 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31674
- Part serial: D4053
- Condition: Seized
- Location: Zone 700
- Part time: 5,633 hours, 2,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 4 MLG TIRE AND BRAKE SEIZED TOGETHER. REMOVED AND REPLACED NUMBER 4 TIRE (AALA202505207826), PER AMM 32-45-11. ALSO, REMOVED AND REPLACED NUMBER 4 BRAKE ASSEMBLY (AALA202505207306), PER AMM 32-41-41.
